MAUDE Adverse Event Report: GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number CM320-5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Abrasion (1689); Angioedema (4536)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received by getinge regarding a cm320 washer-disinfector.During operation on the unit, an incident occurred in which the panel that sits above the screen/entry chamber 1 door (soiled side) detached from the unit and fell onto a staff member¿s arm.Initial inspection revealed one of the four hooks that secures the panel to the unit snapped off and appears bent.The staff member was able to complete their shift but subsequently reported the injury (graze and/or bruising and swelling), and called in sick for their next day scheduled shift.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.

Brand Name
CM320-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
emelie szabo
ljungadalsgatan 11
vaxjo 
MDR Report Key24921725
Report Number9616031-2026-0000010
Device Sequence Number18709143
Product Code MEC
UDI-Device Identifier07340153700192
UDI-Public(01)07340153700192
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM320-5
Device Catalogue NumberCM320K917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown